Differential and Integral Equations

A remark on stable solutions of nonlinear elliptic equations on $\mathbb R^3$ or $\mathbb R^4$

E.N. Dancer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We discuss stable solutions of nonlinear elliptic equations on the whole space.

Article information

Source
Differential Integral Equations, Volume 27, Number 5/6 (2014), 483-488.

Dates
First available in Project Euclid: 3 April 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1396558093

Mathematical Reviews number (MathSciNet)
MR3189529

Zentralblatt MATH identifier
1340.35040

Subjects
Primary: 35J

Citation

Dancer, E.N. A remark on stable solutions of nonlinear elliptic equations on $\mathbb R^3$ or $\mathbb R^4$. Differential Integral Equations 27 (2014), no. 5/6, 483--488. https://projecteuclid.org/euclid.die/1396558093


Export citation